# SDR AALA20180326009

- Difficulty date: January 30, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 92,992 hours, 14,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5033
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON THE SIDE OF SEATS 32H THROUGH 41H ARE NOT WORKING.  REPLACED THE  BATTERY PACKS.
